Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 31705, 21 pages

Boundedness of higher-order Marcinkiewicz-Type integrals

School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

Received 11 April 2005; Revised 20 November 2005; Accepted 5 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanzhen Lu and Huixia Mo, “Boundedness of higher-order Marcinkiewicz-Type integrals,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 31705, 21 pages, 2006. doi:10.1155/IJMMS/2006/31705